# SDR FDEA202108272119

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 46,353 hours, 20,175 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Attach Bracket
- Part number: 141N78352
- Condition: Cracked
- Location: Radome Rod
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR FUSELAGE NOSE RADOME HOLD OPEN ROD STOWAGE PIN ATTACH BRACKET IS DEFORMED ON THE LEFT FWD   BULKHEADS WALL (ZONE 111) REMOVED DAMAGED BRACKET , INSTALLED SERVICEABLE BRACKET IAW DWG 141N7835 AND B757 SRM 51-40-  02-0G
